Alert archive / Kansas / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 241, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Jun 22, 2018, 6:21 PM CDT for 9 counties in Kansas. It was in force for 54 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 22, 2018, 6:21 PM CDT (23:21 UTC)
- Expired
- Jun 22, 2018, 7:15 PM CDT
- In force
- 54 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Clark County, KS, Finney County, KS, Ford County, KS, Grant County, KS, Gray County, KS, Haskell County, KS, Meade County, KS, Seward County, KS, Stevens County, KS
The radar
The Dodge City radar (KDDC), 92 km from the middle of the area, began a volume at 23:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 22, 6:24 PM CDT | TSTM WND GST 58 | 4 Nw Pierceville, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 22, 1:19 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
| Jun 22, 4:31 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 11.4 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1793 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 122 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
430
WUUS53 KDDC 222321
SVRDDC
KSC025-055-057-067-069-081-119-175-189-230015-
/O.NEW.KDDC.SV.W.0241.180622T2321Z-180623T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Dodge City KS
621 PM CDT FRI JUN 22 2018
The National Weather Service in Dodge City has issued a
* Severe Thunderstorm Warning for...
Southwestern Ford County in southwestern Kansas...
Northern Seward County in southwestern Kansas...
Southwestern Finney County in southwestern Kansas...
Southern Grant County in southwestern Kansas...
Northern Meade County in southwestern Kansas...
Northern Stevens County in southwestern Kansas...
Gray County in southwestern Kansas...
Haskell County in southwestern Kansas...
Northwestern Clark County in southwestern Kansas...
* Until 715 PM CDT.
* At 620 PM CDT, a line of severe thunderstorms was located from 3
miles northwest of Moscow to 7 miles east of Garden City, moving
east at 35 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Sublette, Satanta, Montezuma, Fowler, Pierceville, Moscow,
Copeland, Ingalls, Ensign, Charleston, Ryus, Missler, Plymell,
Tice, Cave, Hickok and The Haggard Elev.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3722 10155 3739 10153 3784 10096 3799 10076
3801 10052 3734 10000
TIME...MOT...LOC 2320Z 280DEG 12KT 3735 10127
HAIL...1.25IN
WIND...60MPH
$$
TATRO3 follow-up statements
068
WWUS53 KDDC 222339
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
639 PM CDT FRI JUN 22 2018
KSC067-222349-
/O.CAN.KDDC.SV.W.0241.000000T0000Z-180623T0015Z/
Grant KS-
639 PM CDT FRI JUN 22 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN GRANT COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southwestern Kansas.
LAT...LON 3738 10134 3739 10109 3777 10105 3799 10076
3801 10052 3734 10000 3724 10131
TIME...MOT...LOC 2339Z 280DEG 12KT 3734 10119
$$
KSC025-055-057-069-081-119-175-189-230015-
/O.CON.KDDC.SV.W.0241.000000T0000Z-180623T0015Z/
Ford KS-Seward KS-Finney KS-Meade KS-Stevens KS-Gray KS-Haskell KS-
Clark KS-
639 PM CDT FRI JUN 22 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR SOUTHWESTERN FORD...NORTHERN SEWARD...SOUTHWESTERN FINNEY...
NORTHERN MEADE...NORTHEASTERN STEVENS...GRAY...HASKELL AND
NORTHWESTERN CLARK COUNTIES...
At 639 PM CDT, a line of severe thunderstorm was located from very
near Moscow to 4 miles west of Cimarron, moving east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Sublette, Satanta, Montezuma, Fowler, Pierceville, Moscow, Copeland,
Ingalls, Ensign, Charleston, Missler, Plymell, Tice, Cave and The
Haggard Elev.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3738 10134 3739 10109 3777 10105 3799 10076
3801 10052 3734 10000 3724 10131
TIME...MOT...LOC 2339Z 280DEG 12KT 3734 10119
HAIL...1.00IN
WIND...60MPH
$$
TATRO175
WWUS53 KDDC 222356
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
656 PM CDT FRI JUN 22 2018
KSC189-230005-
/O.CAN.KDDC.SV.W.0241.000000T0000Z-180623T0015Z/
Stevens KS-
656 PM CDT FRI JUN 22 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN STEVENS COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southwestern Kansas.
LAT...LON 3733 10106 3739 10104 3799 10076 3801 10052
3734 10000 3726 10106
TIME...MOT...LOC 2355Z 269DEG 58KT 3734 10079
$$
KSC025-055-057-069-081-119-175-230015-
/O.CON.KDDC.SV.W.0241.000000T0000Z-180623T0015Z/
Ford KS-Seward KS-Finney KS-Meade KS-Gray KS-Haskell KS-Clark KS-
656 PM CDT FRI JUN 22 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR SOUTHWESTERN FORD...NORTHERN SEWARD...SOUTH CENTRAL FINNEY...
NORTHERN MEADE...GRAY...HASKELL AND NORTHWESTERN CLARK COUNTIES...
At 655 PM CDT, a line of severe thunderstorm was located from 9
miles south of Sublette to 3 miles southeast of Montezuma, moving
east at 35 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Sublette, Satanta, Montezuma, Fowler, Pierceville, Copeland, Ingalls,
Ensign, Charleston, Tice, The Haggard Elev and Missler.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3733 10106 3739 10104 3799 10076 3801 10052
3734 10000 3726 10106
TIME...MOT...LOC 2355Z 269DEG 58KT 3734 10079
HAIL...0.88IN
WIND...60MPH
$$
TATRO007
WWUS53 KDDC 230002
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
702 PM CDT FRI JUN 22 2018
KSC025-055-057-069-081-119-175-230015-
/O.CON.KDDC.SV.W.0241.000000T0000Z-180623T0015Z/
Ford KS-Seward KS-Finney KS-Meade KS-Gray KS-Haskell KS-Clark KS-
702 PM CDT FRI JUN 22 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR SOUTHWESTERN FORD...NORTHEASTERN SEWARD...SOUTHERN FINNEY...
NORTHERN MEADE...SOUTHERN GRAY...EASTERN HASKELL AND NORTHWESTERN
CLARK COUNTIES...
At 701 PM CDT, a line of severe thunderstorms was located from 9
miles north of Kismet to 6 miles southeast of Montezuma, moving east
at 35 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Montezuma, Fowler, Copeland, Ensign, Tice, The Haggard Elev and
Missler.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3732 10085 3741 10082 3776 10069 3778 10034
3734 10000 3728 10080
TIME...MOT...LOC 0001Z 280DEG 12KT 3734 10076
HAIL...0.88IN
WIND...60MPH
$$
TATROWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 6:03 PM CDT, 18 minutes earlier.
Area forecast discussion, Jun 22, 6:03 PM CDT, 18 minutes before
Area Forecast Discussion National Weather Service Dodge City KS 603 PM CDT Fri Jun 22 2018 ...UPDATE TO AVIATION... .SHORT TERM...(This evening through Saturday) Issued at 1231 PM CDT Fri Jun 22 2018 Widespread thunderstorms across the area expected this evening into the early overnight. Two areas of concern with the storms will be from northeast Colorado and southeast Colorado. The northeast Colorado storms (which at the time of this forecast discussion have formed just east of the Denver airport) should move in to the northwest zones by late afternoon with the primary threat of damaging winds and some hail. The southeast Colorado storms will have the greater threat of being initially discrete as they move into southwest Kansas and the Oklahoma and Texas panhandle. Development for these storms should be shortly after 4pm. The environment ahead of the development of the southeast Colorado storms continues to be the most favorable for the higher impact severe storms. CAPE values of ~3000 J/kg with bulk shear values in the 50 kt range and right curved hodographs for Elkhart, Liberal, and Garden City will suggest any discrete cell capable of producing destructive hail and isolated tornadoes. Both areas should eventually converge into one long squall line and become primarily a damaging wind threat east of highway 283. Most of the thunderstorms should be out of the forecast area by sunrise and Saturday looks quiet for most of the day. An outside chance of an isolated thunderstorm could develop in the late afternoon and evening as a 500-700 mb shortwave moves out of eastern Colorado. .LONG TERM...(Saturday night through Friday) Issued at 131 PM CDT Fri Jun 22 2018 Primary threat is coming on Sunday with an enhanced risk in place for much of central and southwest Kansas. Newest updates with the NAM and GFS continue to show widespread area of ~4000 J/kg CAPE and bulk shear values increasing through the day. An upper level low will move from Montana into Nebraska during the day and will eject a strong shortwave out of eastern Colorado in the afternoon. Areas of convection could develop earlier in the day along the I-70 corridor (around noon) and convection will develop towards the mid afternoon for areas to the south. Given the very unstable environment the likelihood of a line of severe storms looks to be the case however if any of the storms can stay discrete for an hour or two large hail will be a threat. The biggest threat with the storms should be damaging straight line winds and flash flooding. Thunderstorm activity should be out of the area by Monday morning. Afterwards through the rest of the week, an upper level ridge will move into the central plains providing warmer temperatures. Shortwaves are still being suggested by the GFS so storms can't be ruled out...but it does look like the weather pattern should be more quiet. && .AVIATION...(For the 00Z TAFS through 00Z Saturday evening) Issued at 600 PM CDT Fri Jun 22 2018 Strong to severe thunderstorms will spread eastward across west central and southwest Kansas into central Kansas through late this evening. This will increase the potential for brief MVFR/IFR conditions in the vicinity of all TAF sites generally 00Z TO 03Z this evening. Outside of gusty winds resultant of thunderstorm produced outflow, prevailing southerly winds around 10 to 20kt early this evening are expected to become relatively light and variable overnight in wake of advancing thunderstorms as surface high pressure fills in across the Western High Plains. && .PRELIMINARY POINT TEMPS/POPS... DDC 61 88 66 89 / 50 0 10 50 GCK 60 88 65 88 / 70 0 10 40 EHA 59 89 64 92 / 50 0 10 20 LBL 61 88 66 91 / 60 0 10 30 HYS 63 88 65 84 / 60 10 10 60 P28 65 88 68 92 / 80 10 0 40 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Tatro LONG TERM...Tatro AVIATION...JJohnson
Hazardous weather outlook, Jun 22, 2:49 AM CDT, 15 hours 32 minutes before
Hazardous Weather Outlook National Weather Service Dodge City KS 249 AM CDT Fri Jun 22 2018 KSZ030-031-043>046-061>066-074>081-084>090-231000- Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman- Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa- Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber- 249 AM CDT Fri Jun 22 2018 /149 AM MDT Fri Jun 22 2018/ This hazardous weather outlook is for portions of central...south central...southwest and west central Kansas. .DAY ONE...Today and tonight. Day 1 Discussion ---------------- Severe thunderstorms will be possible late today and early tonight across western Kansas. Baseball size hail or larger along with wind gusts in excess of 60 mph and periods of heavy rainfall will be the main hazards. There will also be a chance for a few tornadoes late today or early this evening. Day 1 Hazards ------------- * Tornado: Limited risk * Hail: Elevated risk * Thunderstorm wind damage: Elevated risk * Lightning: Elevated risk * Excessive heat: Limited risk * Non-thunderstorm wind: Limited risk * Fire weather: Elevated risk .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Days 2-7 Discussion ------------------- Strong to Severe thunderstorms will be possible Sunday night. Hail two inches or large, strong damaging winds, and heavy rainfall currently appears to be the main hazards. Days 2-7 Hazards ---------------- * Saturday - Lightning: Limited risk - Fire weather: Elevated risk * Sunday - Lightning: Significant risk - Excessive heat: Limited risk - Non thunderstorm wind: Limited risk - Fire weather: Elevated risk * Monday - Lightning: Limited risk - Excessive heat: Limited risk - Fire weather: Elevated risk * Tuesday - Lightning: Limited risk - Excessive heat: Limited risk - Fire weather: Elevated risk * Wednesday - Lightning: Limited risk - Excessive heat: Limited risk - Fire weather: Elevated risk * Thursday - Lightning: Limited risk - Excessive heat: Limited risk - Non thunderstorm wind: Limited risk - Fire weather: Elevated risk .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed after 2 pm west of highway 83. Spotter activation may then be required after 5 pm for the remainder of western Kansas. && For more details visit our webpage http://weather.gov/ddc/ehwo
In the hours before
Special weather statement, Jun 22, 5:03 PM CDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Dodge City KS
503 PM CDT FRI JUN 22 2018
KSZ061-062-074-222245-
Stanton KS-Kearny KS-Hamilton KS-
503 PM CDT FRI JUN 22 2018
...SIGNIFICANT WEATHER ADVISORY FOR HAMILTON...SOUTHWESTERN KEARNY...
NORTHWESTERN GRANT AND NORTHEASTERN STANTON COUNTIES UNTIL 545 PM
CDT/445 PM MDT/...
At 502 PM CDT/402 PM MDT/, Doppler radar was tracking a strong
thunderstorms in northeast Prowers County in eastern Colorado. These
storms will be moving into Hamilton county shortly
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
Locations impacted include...
Syracuse, Coolidge and Kendall.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT/1000
PM MDT/ for southwestern Kansas.
LAT...LON 3826 10204 3826 10154 3774 10152 3773 10153
3774 10204
TIME...MOT...LOC 2202Z 286DEG 42KT 3812 10204
TATROSpecial weather statement, Jun 22, 5:37 PM CDT, 44 minutes before
Special Weather Statement National Weather Service Dodge City KS 537 PM CDT FRI JUN 22 2018 KSZ062-063-222300- Finney KS-Kearny KS- 537 PM CDT FRI JUN 22 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN KEARNY AND WEST CENTRAL FINNEY COUNTIES UNTIL 600 PM CDT... At 536 PM CDT, Doppler radar was tracking a strong thunderstorm 17 miles south of Leoti, moving east at 35 mph. Dime size hail and wind gusts up to 50 mph will be possible with this storm. This storm will remain over mainly rural areas of northeastern Kearny and west central Finney Counties. A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for southwestern Kansas. LAT...LON 3826 10112 3801 10094 3813 10144 3826 10144 TIME...MOT...LOC 2236Z 288DEG 30KT 3823 10131 TATRO
Special weather statement, Jun 22, 5:50 PM CDT, 31 minutes before
Special Weather Statement National Weather Service Dodge City KS 550 PM CDT FRI JUN 22 2018 KSZ031-222345- Ellis KS- 550 PM CDT FRI JUN 22 2018 ...SIGNIFICANT WEATHER ADVISORY FOR ELLIS COUNTY UNTIL 645 PM CDT... At 550 PM CDT, Doppler radar was tracking strong thunderstorms along a line extending from 12 miles south of Hill City to 2 miles southeast of Trego Center. Movement was east at 40 mph. Half inch hail and wind gusts of 50 to 55 mph will be possible with these storms. Locations impacted include... Hays, Ellis, Victoria, Walker, Catherine, Schoenchen, Emmeram, Yocemento, Pfeifer, Toulon, Munjor and Antonino. A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for central Kansas. LAT...LON 3870 9904 3870 9958 3913 9959 3913 9904 TIME...MOT...LOC 2250Z 284DEG 36KT 3919 9982 3886 9986 UMSCHEID
Local storm report, Jun 22, 5:57 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
557 PM CDT FRI JUN 22 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM TSTM WND GST 1 NE GRIGSTON 38.49N 100.70W
06/22/2018 E60 MPH SCOTT KS PUBLIC
&&Special weather statement, Jun 22, 5:57 PM CDT, 24 minutes before
Special Weather Statement National Weather Service Dodge City KS 557 PM CDT FRI JUN 22 2018 KSZ074-075-084-085-230000- Stanton KS-Stevens KS-Grant KS-Morton KS- 557 PM CDT FRI JUN 22 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MORTON...SOUTHERN GRANT...SOUTHEASTERN STANTON AND NORTHERN STEVENS COUNTIES UNTIL 700 PM CDT... At 557 PM CDT, Doppler radar was tracking a strong thunderstorm 10 miles north of Feterita, moving east at 15 mph. Dime size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Hugoton, Moscow, Woods, Ryus and Cave. A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for southwestern Kansas. LAT...LON 3720 10173 3739 10166 3754 10110 3714 10110 TIME...MOT...LOC 2257Z 280DEG 12KT 3729 10146 TATRO
Special weather statement, Jun 22, 6:04 PM CDT, 17 minutes before
Special Weather Statement National Weather Service Dodge City KS 604 PM CDT FRI JUN 22 2018 KSZ043-062-063-077-230000- Gray KS-Finney KS-Kearny KS-Scott KS- 604 PM CDT FRI JUN 22 2018 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL KEARNY...NORTHWESTERN FINNEY...SOUTHWESTERN SCOTT AND NORTHWESTERN GRAY COUNTIES UNTIL 700 PM CDT... At 604 PM CDT, Doppler radar was tracking a strong thunderstorm 6 miles north of Deerfield, moving east at 25 mph. Dime size hail and wind gusts of 50 to 55 mph will be possible with this storm. Locations impacted include... Garden City, Lakin, Holcomb and Deerfield. A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for southwestern and west central Kansas. LAT...LON 3810 10144 3829 10100 3799 10059 3779 10144 TIME...MOT...LOC 2304Z 280DEG 12KT 3807 10111 TATRO
The office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 4:28 AM CDT | Special Weather Statement | DDC | Seward | 62 min |
| Jun 22, 6:01 AM CDT | Special Weather Statement | DDC | Meade | 59 min |
| Jun 22, 7:18 AM CDT | Special Weather Statement | DDC | Seward | 27 min |
| Jun 22, 8:22 AM CDT | Special Weather Statement | DDC | Meade | 53 min |
| Jun 22, 4:37 PM CDT | Special Weather Statement | DDC | Lane, Scott | 53 min |
| Jun 22, 4:54 PM CDT | Special Weather Statement | DDC | Morton | 51 min |
| Jun 22, 4:59 PM CDT | Severe Thunderstorm Warning | DDC | Lane, Ness, Scott, Trego | 61 min |
| Jun 22, 5:03 PM CDT | Special Weather Statement | DDC | Hamilton | 42 min |
| Jun 22, 5:08 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Lane, Scott | 67 min |
| Jun 22, 5:14 PM CDT | Severe Thunderstorm Warning | DDC | Hamilton, Kearny | 61 min |
| Jun 22, 5:37 PM CDT | Special Weather Statement | DDC | Kearny | 23 min |
| Jun 22, 5:44 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Gray, Hodgeman, Lane, Ness, Rush and 1 more | 61 min |
| Jun 22, 5:50 PM CDT | Special Weather Statement | DDC | Ellis | 55 min |
| Jun 22, 5:57 PM CDT | Special Weather Statement | DDC | Stevens | 63 min |
| Jun 22, 6:03 PM CDT | Severe Thunderstorm Warning | DDC | Ellis, Trego | 42 min |
| Jun 22, 6:04 PM CDT | Special Weather Statement | DDC | Finney, Kearny | 56 min |
| Jun 22, 6:11 PM CDT | Severe Thunderstorm Warning | DDC | Hamilton, Kearny | 37 min |
| Jun 22, 6:13 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Kearny | 41 min |
| Jun 22, 6:19 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Edwards, Ford, Gray, Hodgeman, Kiowa and 1 more | 56 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.